Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 31.10.2013
From: lol

Subject: oral thrush from sulfasalazine

just started back on sulfasalazine again was on a lower dose 500mg once a day was on it two weeks and have got really bad oral thrush never had it before frightened the life out of me when i seen it. been on anti-fungal for a couple of days clearing it up rhummy nurse told me to stop sulfasalazine until it clears up last time it was vomiting does anyone know if these side effects will contuine or can you get used to it has anyone else had mouth problems lol
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

4+2=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board